Portfolio theory for "fat tails"
Year of publication: |
2000
|
---|---|
Authors: | Sornette, D. ; Andersen, J. V. ; Simonetti, P. |
Published in: |
International journal of theoretical and applied finance. - River Edge, NJ [u.a.] : World Scientific, ISSN 0219-0249, ZDB-ID 1428982-9. - Vol. 3.2000, 3, p. 523-535
|
Subject: | Portfolio-Management | Portfolio selection | Theorie | Theory | Statistische Verteilung | Statistical distribution |
Extent: | Graph. Darst |
---|---|
Type of publication: | Article |
Type of publication (narrower categories): | Aufsatz in Zeitschrift ; Article in journal |
Language: | English |
Notes: | In: International journal of theoretical and applied finance |
Source: | ECONIS - Online Catalogue of the ZBW |
-
Berényi, Zsolt Endre, (2003)
-
Pun, Chi Seng, (2023)
-
Forward-looking measures of higher-order dependencies with an application to portfolio selection
Brinkmann, Felix, (2014)
- More ...
-
"Nonlinear" covariance matrix and portfolio theory for non-Gaussian multivariate distributions
Sornette, D., (1999)
-
Minimizing volatility increases large risks
Sornette, D., (1998)
-
"Nonlinear" covariance matrix and portfolio theory for non-Gaussian multivariate distributions
Sornette, D., (1999)
- More ...